# SDR 97ZZZX1458

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 328 S26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON STR 26L AT FS 328 UNDER FLOOR WEB.
